# SDR ABXA9500616

- Difficulty date: May 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N946AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47003
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Jamb
- Part number: 9957906501
- Condition: Punctured
- Location: Bs 427
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND THE FORWARD LOWER CARGO DOOR JAMB PUNCTURED AND CORRODED AT STA. 427.  REPAIRED IAW ABX REA D953-11598-MR.
